# SDR DALA1169893128

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 2,669 hours, 1,554 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SUPPLY UNIT 11 WL FAILED BITE CHECK.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER  SUPPLY UNIT 11 WL AND BATTERY PACK PER AMM.  OPERATIONAL CHECK WAS NORMAL.
